# SDR SWAA2022022274658

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242UF HAS HEEL STRIKE DAMAGE IN CENTER OF PANEL / REPAIRED HEEL STRIKE DAMAGE IN CENTER OF PANEL ON FLOORBOARD 242UF IAW SRM 53-00-50-2R-1 80753U 01SEP18
